# SDR DALA2019121637355

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CORROSION ON UPPER AND LWR SURFACE LH SIDE PANEL BTW STA. 1440-1530 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00292: (CORROSION LEVEL2) SIDE PANEL BTW STA. 1440-1530 WAS REPLACED PER B757-200 SRM. (1399519)
